Open Access
Translator Disclaimer
December 2016 Bi-unique range sets with smallest cardinalities for the derivatives of meromorphic functions
Abhijit Banerjee, Sanjay Mallick
Author Affiliations +
Tbilisi Math. J. 9(2): 1-13 (December 2016). DOI: 10.1515/tmj-2016-0015

Abstract

Inspired by the advent of bi-unique range sets [2], we obtain a new bi-unique range sets, with smallest cardinalities ever for the derivatives of meromorphic functions which improves all the results obtained so far in some sense including a result of Banerjee-Bhattacharjee [4]. Furthermore at the last section we pose an open question for future research.

Citation

Download Citation

Abhijit Banerjee. Sanjay Mallick. "Bi-unique range sets with smallest cardinalities for the derivatives of meromorphic functions." Tbilisi Math. J. 9 (2) 1 - 13, December 2016. https://doi.org/10.1515/tmj-2016-0015

Information

Received: 29 October 2015; Accepted: 20 June 2016; Published: December 2016
First available in Project Euclid: 12 June 2018

zbMATH: 1350.30045
MathSciNet: MR3538509
Digital Object Identifier: 10.1515/tmj-2016-0015

Subjects:
Primary: 30D35

Rights: Copyright © 2016 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.9 • No. 2 • December 2016
Back to Top